# SDR CA050530006

- Difficulty date: May 11, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Part number: 711599
- Condition: Fractured
- Location: Nlg Steering Act
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) NO RESPONSE TO NWS AFTER LANDING. LEVER ARM FRACTURED AT RADIUS WHERE CONNECTS TO ACTUATOR HOUSING BOSS. SEE MFG AMM FIGURE 201.RDIMS LETTER NR 1199637 SENT - CAA IN RESPONSE TO TO HIS LETTER TO TC. REFERENCE ATTACHMENT.
